# SDR SWIA200718857

- Difficulty date: August 23, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 9,251 hours, 8,142 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Transducer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TRANSDUCER IN RIGHT WHEEL WELL IS CRACKED, FOUND AT C-CHECK.  INSTALLED BRAKE TRANSDUCER BRACKET PER CRJ200 SRM PGS 4-14.
